# SDR ASOA201000676

- Difficulty date: May 1, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,515 hours, 14,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT LOCATION FS 559 FOR EMERGENCY LIGHTS INOP.  R & R NR 4 BATTERY PACK AT LOCATION FS 559 & PERFORMED OPS CHECK. NO DEFECTS NOTED IAW AMM 33-51-04-000-801 & 33-51-04-710-801.
